CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
Authors:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
The (2+1)-dimensional integrable coupling of KdV equation: Auto-Backlund transformation and new non-traveling wave profiles 期刊论文
PHYSICS LETTERS A, 2005, 卷号: 345, 期号: 4-6, 页码: 362-377
Authors:  Yan, ZY
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
integrable coupling  Backlund transformatiom  Painleve analysis  non-traveling wave solution  symbolic computation  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution